# SDR 95ZZZX5846

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N89068
- Make and model: Dhav DHC7102
- Aircraft serial: 088
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 7570002004
- Condition: Corroded
- Location: Rt Wing
- Part time: 14,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON D-INSPECTION OF FLIGHT CONTROLS, FOUND A HINGE ARM WITH CORROSION AND, WITH THE OTHER FLAP PANELS OPEN, FOUND CORROSION AROUND PANEL NUTPLATES, STA YW367.90 TO STA YW423.30.  SUBMITTER STATES PANELS NEED REMOVAL AT INSPECTION OF FOREFLAP.
